Alert archive / Georgia / Special Weather Statements in 2017
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jan 21, 2017, 10:04 AM EST for Coweta County, Fayette County, Troup County, Georgia. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 21, 2017, 10:04 AM EST (15:04 UTC)
- Expired
- Jan 21, 2017, 11:00 AM EST
- In force
- 56 min
- Issued by
- NWS Atlanta, GA
Counties Coweta County, GA, Fayette County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 7 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.1 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 388 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 536 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
135
WWUS82 KFFC 211504
SPSFFC
Special Weather Statement
National Weather Service PEACHTREE CITY GA
1004 AM EST SAT JAN 21 2017
GAZ052>054-066-067-211600-
Fayette GA-Coweta GA-Troup GA-Heard GA-Meriwether GA-
1004 AM EST SAT JAN 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...COWETA...TROUP...
SOUTHERN HEARD AND NORTHWESTERN MERIWETHER COUNTIES UNTIL 1100 AM
EST...
At 1003 AM EST...a line of strong thunderstorms was extending from
near Corinth to near Cannonville...and moving northeast at 25 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Newnan, Lagrange, Fayetteville, Franklin, Peachtree City, Tyrone,
Senoia, Hogansville, Grantville, Luthersville, Brooks, Moreland,
Sharpsburg, Turin, Haralson, Woolsey, Lone Oak, East Newnan, Corinth
and Starrs Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3354 8444 3346 8438 3344 8440 3332 8439
3289 8519 3322 8525
TIME...MOT...LOC 1503Z 236DEG 23KT 3329 8491 3300 8512
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 21, 6:35 AM EST, 3 hours 29 minutes earlier.
Area forecast discussion, Jan 21, 6:35 AM EST, 3 hours 29 minutes before
Area Forecast Discussion...Updated National Weather Service Peachtree City GA 635 AM EST Sat Jan 21 2017 .SHORT TERM /Today through Sunday/... Short wave lifting out of the lower Mississippi Valley will be the main driving force today. Models continue to show moderate instability spreading across the forecast area ahead of this feature this morning. Moderate shear also expected to accompany this short wave providing a slight to enhanced risk of severe weather this morning into the afternoon. We should see a bit of a lull in activity later this afternoon and evening as the initial short wave lifts out but another good shot of short wave energy pushes into the state tonight ahead of the main upper-level low which sweeps across Sunday. Each of these features are expected to provide a good shot of lift and shear and combined with the ambient warm and moderately unstable atmosphere in place over the region will keep the slight to enhanced risk of severe weather in place through the day Sunday. Forecast storm total precipitation amounts are generally around 2-3 inches across our central Georgia counties and 1.5-2 inches across the north. Spread over the next 36 to 48 hours this is not likely to produce any widespread flood/flash flood issues. However, localized heavier amounts may lead to a few isolated problems. I am not planning on issuing any flood/flash flood watches at this time. 20 .LONG TERM /Sunday Night through Friday/... Models in better agreement at the start of the period with the closed upper low vicinity of the TN valley. The low moves across the Appalachians into Monday. Extensive wrap around associated with this cold core low should give a chance of showers across the forecast area on Monday...mainly northeast Monday night. Ridging dominates the southeast on Tuesday but another short wave brings moisture and a chance of showers back Wednesday into Thursday. The short wave looks like it will move east of the area by Thursday night. However moisture on the back side of this wave will push into TN and move rapidly eastward. Models suggest this moisture will stay mainly north of the forecast area...but there could be enough cold air advection to bring a few snow showers to the far northeast. A slight chance has been included in that area for Thursday night. Friday looks dry. Temperatures will be on a cooling trend by late next week. 41 && AVIATION... 12Z Update... Mainly IFR or lower conditions across the forecast area at this time. Will see some improvement 14-20Z, but will still see a mixture of MVFR/IFR conditions in that time frame. Mainly MVFR conditions after 20Z deteriorating back toward widespread IFR conditions between 00Z and 06Z. Large area of showers with embedded thunderstorms spreading northeast across the forecast area currently. Best coverage will be moving out of the area from west to east between 18Z and 22Z. Southeast winds 3-7kt through 14Z, increasing to 5-10kt after. //ATL Confidence...12Z Update... Medium confidence on all elements. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 67 58 69 47 / 90 90 80 80 Atlanta 69 58 67 48 / 90 90 80 70 Blairsville 64 53 63 44 / 80 90 80 90 Cartersville 68 56 67 46 / 90 90 80 70 Columbus 71 60 69 48 / 90 80 70 50 Gainesville 67 57 66 48 / 90 90 80 80 Macon 72 60 73 48 / 90 90 80 60 Rome 67 56 67 47 / 80 90 80 80 Peachtree City 71 58 68 46 / 90 90 80 70 Vidalia 73 62 75 51 / 80 80 90 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....41 AVIATION...20
Hazardous weather outlook, Jan 21, 9:45 AM EST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 945 AM EST SAT JAN 21 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221445- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 945 AM EST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IN EFFECT UNTIL 3 PM FOR PORTIONS OF CENTRAL GEORGIA AND SOUTHERN NORTH GEORGIA... ...CHANCE INCREASING FOR SEVERE THUNDERSTORMS THIS MORNING THROUGH MID AFTERNOON AND AGAIN TONIGHT... SHOWERS AND THUNDERSTORMS WILL SPREAD INTO GEORGIA THIS MORNING AND CONTINUE INTO THE MID AFTERNOON. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS...ISOLATED TORNADOES AND LARGE HAIL. THE GREATEST CHANCE SHOULD BE MAINLY ALONG AND SOUTH OF A FRANKLIN TO RIVERDALE TO COVINGTON TO EATONTON TO DUBLIN LINE. ANOTHER ROUND OF SEVERE WEATHER IS POSSIBLE FOR LATER TONIGHT INTO SUNDAY MORNING AS ANOTHER STORM SYSTEM MOVES ACROSS THE SOUTHEAST. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL AGAIN POSE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THUNDERSTORMS WILL CONTINUE TO DEVELOP FROM SATURDAY NIGHT INTO SUNDAY MORNING. THE MAIN STORM SYSTEM SHOULD BE MOVING ACROSS THE SOUTHEAST STATES DURING THAT TIME FRAME. THE THREAT OF SEVERE THUNDERSTORMS SHOULD HAVE MOVED EAST OF THE FORECAST AREA BY SUNDAY AFTERNOON. IN ADDITION...STORM TOTAL RAINFALL TODAY THROUGH SUNDAY WILL EXCEED 3 INCHES IN SOME LOCATIONS. GIVEN THESE HEAVY RAINFALL AMOUNTS SOME LOCALIZED FLOODING WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jan 21, 7:52 AM EST, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
752 AM EST SAT JAN 21 2017
GAZ052-066-067-078-211330-
Harris GA-Troup GA-Heard GA-Meriwether GA-
752 AM EST SAT JAN 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRIS...TROUP...
SOUTHERN HEARD AND SOUTHWESTERN MERIWETHER COUNTIES UNTIL 830 AM
EST...
At 751 AM EST...a line of strong thunderstorms was extending from
near Lafayette to Jones Crossroads to near Cataula...and moving
northeast at 35 mph.
HAZARD...Frequent cloud to ground lightning and heavy rain.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder...you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Some locations in the path of these storms include
Lagrange, Hamilton, Franklin, Greenville, West Point, Hogansville,
Pine Mountain, Corinth, F.d. Roosevelt State Park, Southern Harbor,
Mountville, Cannonville, Louise, Odessadale, Rocky Point, Stovall,
Piedmont Heights, Harrisonville, Hillcrest and Big Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3326 8495 3322 8494 3322 8489 3302 8472
3277 8481 3286 8519 3336 8528
TIME...MOT...LOC 1251Z 208DEG 66KT 3287 8542 3285 8504 3268 8483Special weather statement, Jan 21, 8:28 AM EST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
828 AM EST SAT JAN 21 2017
GAZ066-211400-
Troup GA-
828 AM EST SAT JAN 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR TROUP COUNTY UNTIL 900 AM EST...
At 827 AM EST...a strong thunderstorm was over Amity Park, or near
Lanett...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lagrange, West Point, Hogansville, Corinth, Mountville, Cannonville,
Louise, State Line Park, Abbottsford, Piedmont Heights,
Harrisonville, Hillcrest, Big Springs, Wares Crossroads, Baughs
Crossroads, Smiths Crossroad and Long Cane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3317 8511 3318 8509 3317 8508 3318 8506
3318 8505 3319 8503 3323 8493 3322 8486
3295 8487 3287 8516 3287 8518 3306 8522
TIME...MOT...LOC 1327Z 233DEG 41KT 3297 8520
WIND...50MPHLocal storm report, Jan 21, 9:19 AM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
919 AM EST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM TSTM WND DMG 2 SW LAGRANGE 33.02N 85.06W
01/21/2017 TROUP GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS LIMBS AND TREES DOWN
SOUTHWEST OF LAGRANGE.
&&
EVENT NUMBER FFC1700110
GEOSpecial weather statement, Jan 21, 9:23 AM EST, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
923 AM EST SAT JAN 21 2017
GAZ053-054-067-211500-
Fayette GA-Coweta GA-Meriwether GA-
923 AM EST SAT JAN 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FAYETTE...SOUTHERN COWETA
AND NORTHWESTERN MERIWETHER COUNTIES UNTIL 1000 AM EST...
At 923 AM EST...a strong thunderstorm was over Lone Oak, or 12 miles
south of Newnan...moving northeast at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Newnan, Peachtree City, Senoia, Grantville, Luthersville, Moreland,
Sharpsburg, Turin, Haralson, Lone Oak, East Newnan, Corinth, Rocky
Mount and Saint Marks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3340 8486 3340 8457 3322 8456 3307 8482
3315 8486 3320 8486 3320 8487 3321 8487
3321 8486 3322 8486 3322 8494 3324 8495
3325 8495
TIME...MOT...LOC 1423Z 227DEG 36KT 3319 8484
WIND...40MPHLocal storm report, Jan 21, 9:29 AM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
929 AM EST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM TSTM WND DMG 1 NE PARKWAY ESTATES 32.99N 85.03W
01/21/2017 TROUP GA AMATEUR RADIO
TREES REPORTED DOWN IN THE NORTHBOUND LANE OF I85 JUST
SOUTH OF EXIT 13.
&&
EVENT NUMBER FFC1700111
GEOSpecial weather statement, Jan 21, 10:04 AM EST, 0 minutes before
Special Weather Statement
National Weather Service PEACHTREE CITY GA
1004 AM EST SAT JAN 21 2017
GAZ052>054-066-067-211600-
Fayette GA-Coweta GA-Troup GA-Heard GA-Meriwether GA-
1004 AM EST SAT JAN 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...COWETA...TROUP...
SOUTHERN HEARD AND NORTHWESTERN MERIWETHER COUNTIES UNTIL 1100 AM
EST...
At 1003 AM EST...a line of strong thunderstorms was extending from
near Corinth to near Cannonville...and moving northeast at 25 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Newnan, Lagrange, Fayetteville, Franklin, Peachtree City, Tyrone,
Senoia, Hogansville, Grantville, Luthersville, Brooks, Moreland,
Sharpsburg, Turin, Haralson, Woolsey, Lone Oak, East Newnan, Corinth
and Starrs Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3354 8444 3346 8438 3344 8440 3332 8439
3289 8519 3322 8525
TIME...MOT...LOC 1503Z 236DEG 23KT 3329 8491 3300 8512The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 7:52 AM EST | Special Weather Statement | FFC | Heard, Troup | 38 min |
| Jan 21, 8:28 AM EST | Special Weather Statement | FFC | Troup | 32 min |
| Jan 21, 8:33 AM EST | Tornado Warning | FFC | Troup | 27 min |
| Jan 21, 8:55 AM EST | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 35 min |
| Jan 21, 9:23 AM EST | Special Weather Statement | FFC | Coweta | 37 min |
| Jan 21, 10:14 AM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 46 min |
| Jan 21, 10:22 AM EST | Special Weather Statement | FFC | Chattahoochee, Stewart | 38 min |
| Jan 21, 10:35 AM EST | Tornado Warning | FFC | Harris, Muscogee, Talbot | 25 min |
| Jan 21, 11:00 AM EST | Severe Thunderstorm Warning | FFC | Talbot, Upson | 30 min |
| Jan 21, 11:01 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Heard, Troup | 59 min |
| Jan 21, 11:10 AM EST | Tornado Warning | FFC | Meriwether, Talbot, Upson | 32 min |
| Jan 21, 11:16 AM EST | Severe Thunderstorm Warning | FFC | Taylor | 29 min |
| Jan 21, 11:26 AM EST | Tornado Warning | FFC | Crawford, Taylor, Upson | 34 min |
| Jan 21, 11:36 AM EST | Special Weather Statement | FFC | Coweta, Fayette | 39 min |
| Jan 21, 11:39 AM EST | Severe Thunderstorm Warning | FFC | Lamar, Pike, Upson | 36 min |
| Jan 21, 11:46 AM EST | Special Weather Statement | FFC | Macon, Peach, Schley, Sumter | 44 min |
| Jan 21, 11:50 AM EST | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe | 25 min |
| Jan 21, 11:56 AM EST | Tornado Warning | FFC | Lamar | 14 min |
| Jan 21, 12:04 PM EST | Severe Thunderstorm Warning | FFC | Houston, Macon, Peach | 26 min |
| Jan 21, 12:06 PM EST | Tornado Warning | FFC | Houston, Macon, Peach | 24 min |
| Jan 21, 12:10 PM EST | Special Weather Statement | FFC | Clayton, Fayette, Henry, Spalding | 50 min |
| Jan 21, 12:13 PM EST | Tornado Warning | FFC | Monroe | 15 min |
| Jan 21, 12:21 PM EST | Tornado Warning | FFC | Houston, Peach, Twiggs | 24 min |
| Jan 21, 12:28 PM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Jan 21, 12:28 PM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Jan 21, 12:42 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Twiggs | 33 min |
| Jan 21, 12:43 PM EST | Tornado Warning | FFC | Twiggs, Wilkinson | 32 min |
| Jan 21, 12:53 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 1 more | 52 min |
| Jan 21, 12:57 PM EST | Tornado Warning | FFC | Bleckley, Laurens | 33 min |
| Jan 21, 1:05 PM EST | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 40 min |
| Jan 21, 1:11 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 49 min |
| Jan 21, 1:24 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 51 min |
| Jan 21, 1:24 PM EST | Tornado Warning | FFC | Johnson, Laurens | 36 min |
| Jan 21, 1:27 PM EST | Tornado Warning | FFC | Baldwin, Hancock, Washington | 34 min |
| Jan 21, 1:31 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Laurens, Montgomery, Telfair, Toombs, Treutlen and 1 more | 44 min |
| Jan 21, 1:32 PM EST | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 43 min |
| Jan 21, 1:41 PM EST | Tornado Warning | FFC | Jefferson, Johnson | 34 min |
| Jan 21, 2:12 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler | 33 min |
| Jan 21, 2:14 PM EST | Severe Thunderstorm Warning | FFC | Jefferson | 31 min |
| Jan 21, 2:26 PM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Jan 21, 3:46 PM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Jan 21, 3:46 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 64 hr |
| Jan 21, 5:39 PM EST | River Flood Warning | FFC | Gwinnett, Walton | 24 hr |
Nearby
Special Weather Statements in Georgia, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.